Hello everyone, I am so glad that I decided to do some research about my Celexa. It's dizziness that is getting me the most. Do your own research before taking any drug, but as a nurse I saw weight gain pretty consistently on those who took just about any antidepressant.
Hi guys, I started this post last year so thought I'd give you an update. I used to joke that I could be trimmer, but depressed taking no medicationor "plumb" and potentially less depressed if on medications. Yes I did eat ice cream but I always had b4 Celexa. I have been off of it for 2 weeks and lost 3 pounds so far, not much but it is a start.
I was on 40mg and was doing great. I guess if this persists it would be all too easy to gain weight. Those who eat healthy foods and get plenty of exercise may be less likely to gain significant weight.
Please select your gender. I am not going back on them, i cant give up as I dont want to be on them.
Keep One Drop One 2. Since being on the Citalopram I have gained a whole stone, but the bigger and more depressing issue for me is since being on thyroxine 15 years now with slowly increasing dosage I have put on another 3 stone!
How much have you gained and over what period of time? I have been very strict. I've checked for drug interactions between your meds and nothing comes up. Most people also notice that their antidepressant stops working as a result of tolerance when taken over the long term.
Hi Rosie3, I'm a little surprised to read what you wrote about the maximum dose of Citalopram now being 40mg.
I've struggled with my body image all my life having grown up watching my mum battle with her weight going on and off diets which she still does by the way and so have been on every diet possible since the age of It is really frustrating.
I was taking antidepressants for 1 year and had put on 10 kilos. I have taken Citalopram a few times on and off over the last 5 years, this last time starting around June of I hope I can some how put my mind at rest. It must be hard to reduce the dose when you know they help so much. I wanted to reply to your post and to say thank you as its really lifted my spirits. It's good to hear that there is scientific proof of weight gain and that all the people that haven't experienced this and just say that people who gain weight on SSRI's are just lazy are actually wrong and that it CAN affect people in this way.
I guess I'm one of the lucky ones?